Small Navigation Menu

Primary Menu

The Mantineian reliefs

Citation: Waldstein, Charles, Sir (1890) The Mantineian reliefs. In: American Journal of Archaeology, vol. 7 no. 1/2. Princeton University Press, Princeton.


Additional Information: Catalogue Reference ICLASS Tract Volumes T.21.30 ICS/JL Collection
Creators: Waldstein, Charles, Sir and
Official URL:
Subjects: Classics
Divisions: Institute of Classical Studies
Collections: ICS Library and Library of the Hellenic and Roman Societies Books
  • 1890 (published)


View details